# SDR AALA202211077795

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,256 hours, 10,943 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON HORIZONTAL STABILIZER ACTUATOR JACKSCREW HINGE FITTING BUSHING #3. REPLACED BUSHING PER SRM 200 55-10-90-2R PROCEDURE 1 REPAIR 1.
